Alert archive / Ohio / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 99, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 10, 2020, 2:59 PM EDT for Crawford County, Marion County, Morrow County, Ohio. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2020, 2:59 PM EDT (18:59 UTC)
- Expired
- Jul 10, 2020, 3:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crawford County, OH, Marion County, OH, Morrow County, OH
The radar
The Cleveland radar (KCLE), 129 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 3:00 PM EDT | TSTM WND DMG | 5 N Marion, OH | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 5 N MARION. UTILITY LINES DOWN. TIME ESTIMATED FROM RADAR. |
| Jul 10, 3:03 PM EDT | TSTM WND DMG | 1 Wnw Marion, OH | TREE DOWN. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.0 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 685 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1116 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
650
WUUS51 KCLE 101859
SVRCLE
OHC033-101-117-101945-
/O.NEW.KCLE.SV.W.0099.200710T1859Z-200710T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
259 PM EDT Fri Jul 10 2020
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Central Marion County in north central Ohio...
Central Morrow County in north central Ohio...
Crawford County in north central Ohio...
* Until 345 PM EDT.
* At 259 PM EDT, severe thunderstorms were located along a line
extending from 6 miles northwest of Bucyrus to near Waldo, moving
northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Marion, Bucyrus, Mount Gilead, Galion, Crestline, Cardington,
Ashley, Prospect, New Washington, Waldo, Chatfield, Benton,
Caledonia, Edison, Tiro, North Robinson, Oceola, Sulpher Springs,
Iberia and State Route 229 at US Route 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4042 8302 4043 8303 4044 8320 4070 8317
4070 8311 4090 8312 4099 8306 4100 8273
4065 8273 4041 8291
TIME...MOT...LOC 1859Z 225DEG 33KT 4088 8304 4042 8304
HAIL...<.75IN
WIND...60MPH
$$
Clark2 follow-up statements
196
WWUS51 KCLE 101926
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
326 PM EDT Fri Jul 10 2020
OHC033-101-117-101945-
/O.CON.KCLE.SV.W.0099.000000T0000Z-200710T1945Z/
Marion OH-Morrow OH-Crawford OH-
326 PM EDT Fri Jul 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR EASTERN MARION...WESTERN MORROW AND CRAWFORD COUNTIES...
At 326 PM EDT, severe thunderstorms were located along a line
extending from near Willard to near Mount Gilead, moving northeast at
40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Bucyrus, Mount Gilead, Galion, Crestline, Cardington, Ashley, New
Washington, Waldo, Chatfield, Caledonia, Edison, Tiro, North
Robinson, Sulpher Springs, Iberia and State Route 229 at US Route 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4043 8310 4099 8300 4100 8273 4065 8273
4041 8292 4042 8302 4043 8303
TIME...MOT...LOC 1926Z 225DEG 33KT 4104 8283 4058 8283
HAIL...<.75IN
WIND...60MPH
$$
Kahn343
WWUS51 KCLE 101941
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
341 PM EDT Fri Jul 10 2020
OHC033-101-117-101951-
/O.EXP.KCLE.SV.W.0099.000000T0000Z-200710T1945Z/
Marion OH-Morrow OH-Crawford OH-
341 PM EDT Fri Jul 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARION...WESTERN
MORROW AND CRAWFORD COUNTIES WILL EXPIRE AT 345 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.
LAT...LON 4043 8310 4099 8300 4100 8273 4065 8273
4041 8292 4042 8302 4043 8303
TIME...MOT...LOC 1941Z 225DEG 33KT 4112 8272 4066 8272
$$
KahnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:21 PM EDT, 38 minutes earlier.
Area forecast discussion, Jul 10, 2:21 PM EDT, 38 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 221 PM EDT Fri Jul 10 2020 .SYNOPSIS... A shortwave trough will move east across Michigan today and cross Lake Erie tonight. A cold front will push through late tonight ushering in a cooler and less humid airmass for the weekend. Additional but weaker shortwave troughs will cross the area again on Sunday and Monday as the pattern remains active. && .NEAR TERM /THROUGH SATURDAY/... Thunderstorms fired as expected along the outflow boundaries across western Ohio with some activity developing from the northeast lakeshore into the Youngstown area. Activity is producing locally heavy rain and wind gusts at least to 45 knots in general with a few stronger storms. Expecting activity to continue advancing east and expand with time. Temperatures will continue to climb a few degrees yet where precipitation and influence of outflow boundaries have not been present. Otherwise, made some adjustments to high temperatures across the area. Previous Discussion... Focus for today is the progress of a shortwave trough as it moves east across Michigan. Its eastward progress has slowed overnight as a frontal wave developed, putting the best estimate for its arrival around late morning to noon in our western most counties. In the meantime...expect mostly clear skies for the first part of the day which will drive temperatures back up into the 90s. Looking at rapid diurnal heating coinciding with afternoon height falls which will destabilize the region. MLCAPE values likely in the 1000-1500+J/kg range this afternoon with PWATs increasing with low level flow to around 1.8". This will set the stage for diurnally driven pulse storm development ahead of the approaching surface front. Looking at conditional/marginal severe potential this afternoon as shear values increase to around 15 to 20 knots. Though weak, this combined with sufficient instability could produce some localized downburst along with locally heavy rainfall. Lake breeze east of Vermilion will be the lifting mechanism for another area of storm development ahead of the main line. Moisture pooling with main line will push PWATs to around 2" and warm cloud depths near 13k feet will support heavy rainfall. Shear values are modest but the timing of 17-24Z will provide peak boundary layer heating and destabilization which when combined with low level convergence and upper level support should strengthen the line as it moves east. Recent hot spell has dried out much of the area so streams and creeks should be handle the heavy rain for the most part, however can't rule out localized flash flooding given the likely intensity of the rainfall and possibility of cell training. This evening the cold front will push east of the area with the shortwave trekking into Ontario. With cooler heights aloft and lingering low and mid level moisture expect to see a fair amount of clouds behind the front and ongoing development of showers through the overnight. The drier air will gradually erode the clouds from the west by Saturday, however the flow feeding in from the lakes will continue rain/thunderstorm chances in the east. Temperatures will return to normal low/mid 80s for Saturday. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... Multiple upper-level shortwave troughs will make their way across the region through the short term period, resulting in several chances for much needed showers and thunderstorms along with near normal temperatures. The first of the upper-level troughs will make its way through on Sunday, with the best chance for showers and thunderstorms during the daytime hours on Sunday. The second upper- level trough will be quickly moving southeast across the area on Monday evening/night with slightly less moisture than Sunday's system. However, there will still be a chance for showers and thunderstorms, mainly during the afternoon hours on Monday. These upper-level troughs will result in near-normal temperatures (highs in the upper 70s to low 80s), which will provide much needed relief from the ongoing heat wave. && .LONG TERM /TUESDAY THROUGH THURSDAY/... On Tuesday, upper-level ridging builds in before the synoptic pattern becomes less amplified for the rest of the forecast. This forecast period will be fairly similar to what we've been seeing the past week or so: hot temperatures with highs in the upper 80s to low 90s with diurnally-forced isolated to scattered showers and thunderstorms mainly during the afternoon hours. Dew points also creep back up into the upper 60s to near 70 by midweek as well, making it uncomfortably humid. && .AVIATION /18Z Friday THROUGH Wednesday/... Thunderstorm activity was ongoing over Indiana this morning and produced outflow boundaries. These outflows pushed east and became the focusing mechanism for the development of showers and thunderstorms over the western portions of the area. Other showers and thunderstorms developed over the east as instability increased during the morning hours. Activity became widespread across the area this afternoon producing some severe thunderstorm wind gusts and very heavy rain. Ceilings locally under the thunderstorms down around 1500 feet or briefly lower expected. Otherwise, where thunderstorms are not occurring, expecting mainly VFR conditions this afternoon. A wave of low pressure will move east across the area tonight forcing a cold front across the area. Moisture associated with the low pressure system will move east into the area as well and the threat for showers and thunderstorms will linger across the eastern half of the forecast area late tonight into tomorrow morning. Otherwise, expecting VFR conditions to spread from west to east during the morning tomorrow. Winds will shift to west-north with the passage of the cold front. Otherwise, southwest flow will be the rule through the night. Outlook...Non-VFR could linger across portions of northeast Ohio and northwest Pennsylvania through Saturday night and all areas Sunday. Non-VFR possible Wednesday. && .MARINE... Southerly winds of 10 knots or less expected during the daytime hours today. Southwest winds begin strengthening late tonight to around 15 knots ahead of an approaching cold front. This cold front is expected to cross Lake Erie Saturday morning with west to northwest winds increasing to 15 to 25 knots most of the day Saturday. At this point, based on much of the model guidance, it seems probable that a Small Craft Advisory and Beach Hazard Statement will be needed for much of the day Saturday. Winds weaken Saturday night and Sunday but should persist out of the west and northwest behind a weak front that moves across Lake Erie late Saturday night into Sunday morning. West to northwest winds persist through Monday before becoming weak and variable on Tuesday as weak high pressure builds into the area on Tuesday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Jamison NEAR TERM...Jamison/Lombardy SHORT TERM...Saunders LONG TERM...Saunders AVIATION...Lombardy MARINE...Saunders
Hazardous weather outlook, Jul 10, 3:58 AM EDT, 11 hours 1 minute before
Hazardous Weather Outlook National Weather Service Cleveland OH 358 AM EDT Fri Jul 10 2020 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-110800- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 358 AM EDT Fri Jul 10 2020 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Showers and thunderstorms will be capable of producing heavy rain and localized flooding. Some storms could approach strong to severe levels with damaging wind gusts being the primary threat. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-110800- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 358 AM EDT Fri Jul 10 2020 This Hazardous Weather Outlook is for central Lake Erie, eastern Lake Erie and western Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 10, 1:32 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Cleveland OH
132 PM EDT Fri Jul 10 2020
OHZ033-101830-
Mahoning-
132 PM EDT Fri Jul 10 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT MAHONING COUNTY...
At 132 PM EDT, strong thunderstorms were clustered over Salem, moving
north at 5 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Youngstown, Salem, Columbiana, Boardman, Campbell, Canfield,
Austintown, Struthers, Poland, Ellsworth, New Middletown,
Lowellville, North Jackson, Greenford and Mineral Ridge.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4113 8091 4113 8052 4090 8052 4090 8082
4093 8083 4093 8089 4090 8090 4091 8093
TIME...MOT...LOC 1732Z 193DEG 5KT 4087 8081
KahnSpecial weather statement, Jul 10, 1:43 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Cleveland OH
143 PM EDT Fri Jul 10 2020
OHZ003-006>008-018-101845-
Seneca-Wood-Ottawa-Sandusky-Lucas-
143 PM EDT Fri Jul 10 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OTTAWA...SENECA...
SANDUSKY...EASTERN WOOD AND NORTHEASTERN LUCAS COUNTIES...
At 142 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Oregon to 6 miles east of Northwood
to 6 miles south of Gibsonburg to near Bloomville. Movement was
northeast at 35 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Toledo, Tiffin, Fremont, Fostoria, Port Clinton, Oregon, Bellevue,
Clyde, Northwood, Oak Harbor, Gibsonburg, Genoa, Woodville, Elmore,
Green Springs, Bloomville, Ballville, Walbridge, Pemberville and
Millbury.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4173 8353 4173 8346 4169 8343 4171 8334
4164 8323 4161 8308 4152 8297 4151 8299
4152 8289 4159 8285 4154 8282 4154 8278
4146 8303 4142 8294 4144 8285 4099 8284
4099 8312 4118 8348
TIME...MOT...LOC 1742Z 217DEG 28KT 4172 8344 4162 8335 4130 8333 4109
8309
ClarkSpecial weather statement, Jul 10, 2:06 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Cleveland OH
206 PM EDT Fri Jul 10 2020
OHZ012>014-089-101900-
Geauga-Lake-Ashtabula Lakeshore-Ashtabula Inland-
206 PM EDT Fri Jul 10 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN GEAUGA...
NORTHEASTERN LAKE AND WESTERN ASHTABULA COUNTIES...
At 206 PM EDT, strong thunderstorms were clustered 7 miles south of
Madison, or 9 miles northeast of Chardon, moving northeast at 20 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Ashtabula, Geneva-On-The-Lake, Geneva, Madison, North Kingsville,
Perry, Orwell, Huntsburg, Austinburg, Montville, Hartsgrove, Roaming
Shores, North Perry, Thompson, Rock Creek, Edgewood, Plymouth Center
and North Madison.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4193 8068 4150 8087 4150 8100 4163 8120
4178 8121 4185 8104 4187 8090 4189 8082
4191 8080 4192 8077
TIME...MOT...LOC 1806Z 205DEG 18KT 4166 8106
KahnLocal storm report, Jul 10, 2:23 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
223 PM EDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM TSTM WND DMG ELMORE 41.48N 83.29W
07/10/2020 OTTAWA OH LAW ENFORCEMENT
TREE DOWN ACROSS ROAD.
&&
ANMSpecial weather statement, Jul 10, 2:32 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Cleveland OH
232 PM EDT Fri Jul 10 2020
OHZ027-028-036-101900-
Crawford-Wyandot-Marion-
232 PM EDT Fri Jul 10 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MARION...WYANDOT AND
CRAWFORD COUNTIES...
At 232 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Sycamore to near Richwood. Movement
was northeast at 30 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
Locations impacted include...
Marion, Bucyrus, Upper Sandusky, Prospect, Sycamore, La Rue, Morral,
Waldo, Chatfield, Marseilles, Carey, Benton, Nevada, Caledonia, New
Bloomington, Green Camp, Wharton, Harpster, Kirby and Oceola.
LAT...LON 4044 8325 4051 8325 4050 8342 4068 8342
4071 8346 4098 8345 4099 8288 4070 8286
4064 8289 4064 8296 4049 8296 4048 8302
4043 8303
TIME...MOT...LOC 1832Z 211DEG 26KT 4100 8321 4035 8327
ClarkLocal storm report, Jul 10, 2:55 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
255 PM EDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HEAVY RAIN WARREN 41.24N 80.82W
07/10/2020 M1.50 INCH TRUMBULL OH TRAINED SPOTTER
RAINFALL BETWEEN 0145 AND 0215 PM.
&&
ANMThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:14 PM EDT | Special Weather Statement | CLE | Geauga | 46 min |
| Jul 9, 8:39 PM EDT | Special Weather Statement | CLE | Erie, Huron | 36 min |
| Jul 10, 11:54 AM EDT | Special Weather Statement | CLE | Cuyahoga | 36 min |
| Jul 10, 12:29 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 61 min |
| Jul 10, 12:31 PM EDT | Special Weather Statement | CLE | Lucas, Wood | 29 min |
| Jul 10, 12:39 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 66 min |
| Jul 10, 12:43 PM EDT | Special Weather Statement | CLE | Marion, Wyandot | 32 min |
| Jul 10, 12:46 PM EDT | Special Weather Statement | CLE | Knox, Morrow | 44 min |
| Jul 10, 12:50 PM EDT | Severe Thunderstorm Warning | CLE | Marion | 40 min |
| Jul 10, 1:02 PM EDT | Special Weather Statement | CLE | Mahoning | 28 min |
| Jul 10, 1:05 PM EDT | Severe Thunderstorm Warning | CLE | Knox, Morrow | 55 min |
| Jul 10, 1:15 PM EDT | Special Marine Warning | CLE | 90 min | |
| Jul 10, 1:19 PM EDT | Special Weather Statement | CLE | Seneca | 41 min |
| Jul 10, 1:26 PM EDT | Special Weather Statement | CLE | Trumbull | 64 min |
| Jul 10, 1:27 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Seneca, Wyandot | 63 min |
| Jul 10, 1:31 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 44 min |
| Jul 10, 1:32 PM EDT | Special Weather Statement | CLE | Mahoning | 58 min |
| Jul 10, 1:35 PM EDT | Special Marine Warning | CLE | 115 min | |
| Jul 10, 1:43 PM EDT | Special Weather Statement | CLE | Lucas, Ottawa, Sandusky, Seneca | 62 min |
| Jul 10, 1:51 PM EDT | Areal Flood Advisory | CLE | Trumbull | 3 hr |
| Jul 10, 1:53 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky | 52 min |
| Jul 10, 2:02 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Seneca | 58 min |
| Jul 10, 2:06 PM EDT | Special Weather Statement | CLE | Ashtabula, Lake | 54 min |
| Jul 10, 2:18 PM EDT | Flash Flood Warning | CLE | Trumbull | 2 hr |
| Jul 10, 2:26 PM EDT | Areal Flood Advisory | CLE | Ottawa, Sandusky | 109 min |
| Jul 10, 2:32 PM EDT | Special Weather Statement | CLE | Crawford, Marion, Wyandot | 28 min |
| Jul 10, 2:45 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 40 min |
| Jul 10, 2:50 PM EDT | Special Marine Warning | CLE | 98 min | |
| Jul 10, 3:09 PM EDT | Special Weather Statement | CLE | Huron | 66 min |
| Jul 10, 3:14 PM EDT | Severe Thunderstorm Warning | CLE | Huron, Seneca | 34 min |
| Jul 10, 3:32 PM EDT | Severe Thunderstorm Warning | CLE | Knox, Morrow | 58 min |
| Jul 10, 3:33 PM EDT | Special Marine Warning | CLE | 87 min | |
| Jul 10, 3:40 PM EDT | Small Craft Advisory | CLE | 30 hr | |
| Jul 10, 4:28 PM EDT | Special Weather Statement | CLE | Stark | 47 min |
| Jul 10, 4:47 PM EDT | Special Weather Statement | CLE | Cuyahoga | 28 min |
| Jul 10, 4:57 PM EDT | Special Weather Statement | CLE | Mahoning | 63 min |
| Jul 10, 4:59 PM EDT | Special Weather Statement | CLE | Lake | 61 min |
| Jul 10, 5:03 PM EDT | Special Marine Warning | CLE | 61 min | |
| Jul 10, 5:18 PM EDT | Special Marine Warning | CLE | 48 min | |
| Jul 10, 5:27 PM EDT | Special Weather Statement | CLE | Trumbull | 63 min |
| Jul 10, 5:54 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 30 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.